# SDR P5CA9601179

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET ON STA 1000 LT SIDE BETWEEN STRINGER 16 TO 17.  INSTALLED NEW BRACKET/7075-T6 AND RIVETED PER SRM 51-30-02.
